Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 63, NWS Denver/Boulder, CO

June 21, 2010Washington County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 21, 2010, 6:26 PM MDT for Washington County, Colorado. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2010, 6:26 PM MDT (00:26 UTC)
Expired
Jun 21, 2010, 7:00 PM MDT
In force
34 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Washington County, CO

The radar

The Denver radar (KFTG), 120 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 6:45 PM MDTTSTM WND DMG17 S Hyde, COGRAIN BIN BLOWN ACROSS ROAD COUNTY ROADS AAA/23. POWER LINES DOWN. WIND GUSTS NW AT 70-75 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 2:53 PM MDTTornado WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.4 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-321 J/kg
Mixed-layer LCL
3039 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WFUS55 KBOU 220026
TORBOU
COC121-220100-
/O.NEW.KBOU.TO.W.0063.100622T0026Z-100622T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
626 PM MDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO

* UNTIL 700 PM MDT

* AT 623 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES
  NORTHEAST OF ELBA...OR 15 MILES SOUTHEAST OF AKRON. THIS STORM WAS
  MOVING SOUTHEAST AT 35 MPH.

  THIS TORNADO WARNING REPLACES THE WARNING THAT WAS IN EFFECT UNTIL
  630 PM MDT.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBA...
  ARICKAREE SCHOOL AND ANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VIDEO FROM STORM CHASERS INDICATES HEAVY RAIN FALLING ON THE LEADING 
EDGE OF THIS THUNDERSTORM.  IT IS POSSIBLE THAT ANY TORNADIC 
ACTIVITY WITH THIS STORM MAY BE OBSCURED BY THE HEAVY RAINFALL. 

LARGE HAIL IS ALSO GOING TO BE POSSIBLE AS THIS STORM MOVES OVER 
CENTRAL AND SOUTHEASTERN WASHINGTON COUNTY.  

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4015 10342 4015 10281 3968 10282 3967 10333
TIME...MOT...LOC 0023Z 309DEG 34KT 4000 10302

$$
2 follow-up statements
984 
WWUS55 KBOU 220044
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
644 PM MDT MON JUN 21 2010

COC121-220100-
/O.CON.KBOU.TO.W.0063.000000T0000Z-100622T0100Z/
WASHINGTON CO-
644 PM MDT MON JUN 21 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR CENTRAL
WASHINGTON COUNTY...

AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED 15 MILES EAST OF ELBA...OR 24 MILES SOUTHEAST OF AKRON. THIS
STORM WAS MOVING SOUTHEAST AT 40 MPH.

RECENT SPOTTER REPORTS INDICATE THAT THE THUNDERSTORM HAS BEEN 
PRODUCING HAIL RANGING FROM PEA-SIZED UP TO TWO INCHES IN DIAMETER. 

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WILL BE MOVING INTO YUMA COUNTY BY 715 PM MDT. 
HEAVY RAIN ASSOCIATED WITH THE THUNDERSTORM MAY CAUSE SOME FIELD 
FLOODING OVER CENTRAL WASHINGTON COUNTY THROUGH THE REMAINDER OF THE 
EVENING.  

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR
NORTHEAST COLORADO.

&&

LAT...LON 4014 10331 4015 10281 3977 10283 3990 10317
TIME...MOT...LOC 0040Z 309DEG 34KT 3989 10286

$$
935 
WWUS55 KBOU 220055
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
655 PM MDT MON JUN 21 2010

COC121-220103-
/O.EXP.KBOU.TO.W.0063.000000T0000Z-100622T0100Z/
WASHINGTON CO-
655 PM MDT MON JUN 21 2010

...THE TORNADO WARNING FOR CENTRAL WASHINGTON COUNTY WILL EXPIRE AT
700 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. 

RUNOFF FROM HEAVY RAINFALL PRODUCED BY THIS THUNDERSTORM WILL 
CONTINUE CAUSING MINOR FLOODING OF FIELDS AND ROADS THROUGH THIS 
EVENING.  A SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR CENTRAL 
WASHINGTON COUNTY THROUGH 800 PM MDT. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR
NORTHEAST COLORADO.

LAT...LON 4014 10331 4015 10281 3977 10283 3990 10317
TIME...MOT...LOC 0053Z 298DEG 30KT 3987 10272

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 21, 3:35 PM MDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jun 21, 3:35 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
335 PM MDT MON JUN 21 2010

.SHORT TERM...CURRENT SATELLITE PICTURES HAVE A TAD OF CONVECTIVE
CLOUDINESS DEVELOPING OVER THE DIVIDE MOUNTAINS EASTWARD AND OVER
THE FOOTHILLS.  RADAR PICTURES INDICATED ONE STORM DEVELOPING OVER
THE SOUTHEASTERN QUARTER OF BOULDER COUNTY...BUT THAT'S IT.  A
FAIRLY UNIFORM SOUTHEASTERLY BOUNDARY LAYER FLOW COVERS THE PLAINS
INTO THE LOWER FOOTHILLS.  THE DEW POINT TEMPERATURES OVER MOST OF
PLAINS ARE STILL IN THE MID 50S TO LOWER 60S F...WITH DENVER...THE
SOUTHWESTERN SUBURBS...AND PALMER RIDGE IN THE 40S F.  MODELS HAVE
STRONG SOUTHWESTERLY FLOW ALOFT FOR THE FORECAST AREA TONIGHT...
INCREASING A BIT ON TUESDAY.  THE QG VERTICAL VELOCITY FIELDS HAVE
WEAK UPWARD MOTION PROGGED FOR THE FORECAST AREA TONIGHT AND
TUESDAY.  THE BOUNDARY LAYER FLOW WILL TRANSITION FROM
SOUTHEASTERLIES THIS EVENING...TO MORE NORMAL DIURNAL PATTERNS LATER
TONIGHT.  WINDS FOR TUESDAY WILL BE SOUTHWESTERLY DOWNSLOPING FOR
MUCH OF THE FORECAST AREA...WITH EASTERLY FLOW OVER THE NORTH
CENTRAL AND NORTHEASTERN BORDER AREAS FOR THE AFTERNOON.  FOR
MOISTURE...THERE IS SOME TONIGHT...LESS ON TUESDAY.  DEW POINT
PROGGS KEEP THE PLAINS PRETTY MOIST TONIGHT.  BY TUESDAY AFTERNOON
...MOST OF THE PLAINS DRY OUT SIGNIFICANTLY...WITH READINGS IN THE
20S F.  THE NORTHEAST CORNER STILL HAS READINGS IN THE LOWER 60S F.
PRECIPITABLE WATER VALUES FOR MOST OF THE PLAINS ARE IN THE 0.60 TO
1.00 INCH VALUES TONIGHT...THEN THE 0.35 TO 0.55 INCH RANGE ON
TUESDAY...THE EXCEPTION BEING VALUES OVER 1.00 INCH OVER THE
NORTHEAST CORNER.  CAPE VALUES ARE IN THE 1000 TO 2000 J/KG RANGE
OVER MOST OF THE PLAINS THIS EVENING...WITH SOME CAPE LINGERING OVER
THE NORTHEAST CORNER AFTER MIDNIGHT.  ON TUESDAY...DECENT CAPE IS
PROGGED OVER THE NORTH CENTRAL AND NORTHEASTERN PLAINS.  VALUES ARE
ABOVE 3000 J/KG IN A FEW AREAS DURING THE AFTERNOON.  FOR POPS
TONIGHT...WILL GO 20%S THIS EVENING/OVERNIGHT WHERE THE REAL DEW
POINT TEMPERATURES ARE ABOVE 50 F.  WE'LL SEE HOW THE MODELS PAN OUT
CONCERNING THE LOW LEVEL MOISTURE.  ONE THING FOR SURE...THE GFS HAS
LESS OF A CLUE THAN THE NAM.  LESS TO NO POPS ELSEWHERE LATE TUESDAY.
FOR TEMPERATURES...TUESDAY HIGHS ARE 1-3 C WARMER THAN THIS
AFTERNOON'S.

.LONG TERM...OVERALL A BROAD RIDGE OF HIGH PRESSURE WILL STRETCH
FROM NEW MEXICO TO THE SOUTHEASTERN U.S...WITH A TROF OVER THE
PACIFIC NORTHWEST.  THE END RESULT IS A PERSISTENT W-SWLY FLOW ALOFT
OVER THE CWFA.  A COLD FRONT ASSOCIATED WITH A PASSING UPPER LEVEL
DISTURBANCE WILL MAKE ITS WAY INTO THE NERN PLAINS TUESDAY NIGHT.
BOUNDARY LYR MSTR WILL INCREASE FOLLOWING THE PASSAGE OF THE FRONT.
THE BEST POTENTIAL FOR TSTMS WILL BE OVER THE NERN PLAINS TUESDAY
EVENING...THERE IS STILL SOME UPPER LEVEL JET SUPPORT WHICH COULD
ALLOW SOME OF THE STORMS TO CARRYOVER AFTER MIDNIGHT.  ON WEDNESDAY
MORNING...THE MDLS SHOW A FAIR AMOUNT OF STRATUS/FOG IN THE
MORNING.  ALTHOUGH IT WILL BE COOLER...THERE MAY ENOUGH HEATING TO
GO WITH THE MSTR TO PRODUCE A SLIGHT CHANCE OF TSTMS LATE WEDNESDAY
AFTN/WEDNESDAY NIGHT...ALTHOUGH IT MAY BE TOO CAPPED PRODUCE DEEP
CONVECTION AS THE UPPER RIDGE REBUILDS OVER THE CWFA.  BEST CHC
WOULD APPEAR TO BE OVER THE PALMER DIVIDE...IN THE VICINITY OF THE
FRONTAL BOUNDARY.  FCST CAPES NOT ALL THAT GREAT WITH CAPES IN THE
400-700 J/KG RANGE.  THE RIDGE WILL REMAIN THE DOMINANT FEATURE ON
THURSDAY.  ITS AXIS SHIFTS EAST ON FRIDAY WITH THE CWFA UNDER A DRY
AND STRONGER SWLY FLOW ALOFT...THEN RIDGE THEN RECENTERS ITSELF OVER
CO BY MONDAY.  WL CONTINUE WITH PERSISTENCE.  WARM WITH A SLIGHT
CHANCE OF LATE AFTN/EVENING TSTMS EACH DAY.  THE MTNS WILL REMAIN
THE DRIEST WITH THE BEST CHC OF TSTMS OVER THE FAR ERN PLAINS.

&&

.AVIATION...WILL CONTINUE WITH A 10% CHANCE OF STORMS AT THE
AIRPORT THIS EVENING AND THEN AGAIN AFTER 21Z TUESDAY AFTERNOON.
THE BIGGEST PROBLEM WILL BE ERRATIC OUTFLOW WINDS FROM THE
STORMS...ESPECIALLY THIS EVENING.  GUSTS TO 35 KNOTS ARE POSSIBLE.
WILL FORGO THE LOW CLOUDS AND FOG OVERNIGHT/TUESDAY MORNING.

&&

.HYDROLOGY...THE CREST IS THROUGH BALZAC AND THE SOUTH PLATTE RIVER
HAS FALLEN BELOW ACTION STAGE. THE CREST IS AT JULESBURG AT THIS
TIME.  THIS SHOULD BEGIN TO DECREASE EARLY TUESDAY MORNING...AND GET
BELOW ACTION STAGE IN JULESBURG BY MID DAY WEDNESDAY.  SO THE
ADVISORY WILL GO INTO WEDNESDAY AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...

...FLOOD ADVISORY FOR THE SOUTH PLATTE RIVER IN SEDGWICK
COUNTY...THROUGH EARLY WEDNESDAY AFTERNOON...

KOOP/COOP
Hazardous weather outlook, Jun 21, 10:52 AM MDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1052 AM MDT MON JUN 21 2010

COZ030>051-221200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1052 AM MDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON ALONG THE
FRONT RANGE FOOTHILLS AND IMMEDIATE PLAINS...THEN MOVE ACROSS THE
NORTHEAST PLAINS DURING THE EVENING CONTINUING THROUGH MIDNIGHT.
SOME OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND STRONG
DAMAGING WINDS BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A MODERATE TO STRONG SOUTHWESTERLY FLOW ALOFT WILL CONTINUE TO
PRODUCE DRY AND WARM CONDITIONS ACROSS THE MOUNTAINS AND HIGH
VALLEYS THROUGH THE PERIOD. EAST OF THE MOUNTAINS THE PASSAGE OF AN
UPPER LEVEL WEATHER DISTURBANCE AND AN ASSOCIATED COLD FRONT LATE ON
TUESDAY COULD RESULT IN A FEW SEVERE THUNDERSTORMS TUESDAY EVENING
AND LOWER TEMPERATURES ON WEDNESDAY. AREAS NEAR THE FOOTHILLS AND
OVER THE PALMER DIVIDE MAY ALSO SEE A FEW LATE DAY STORMS. BY
THURSDAY DRIER AND WARMER CONDITIONS RETURN TO EASTERN PORTIONS OF
THE OUTLOOK AREA AS A STRONG RIDGE OF HIGH PRESSURE BUILDS IN OVER
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AFTER 3 PM.

RJK/FMC

In the hours before

Local storm report, Jun 21, 3:11 PM MDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
311 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             LOUISVILLE              39.97N 105.14W
06/21/2010  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0305 PM     HAIL             2 N LOUISVILLE          40.00N 105.14W
06/21/2010  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0255 PM     HAIL             1 WNW LAFAYETTE         40.00N 105.11W
06/21/2010  M0.88 INCH       BOULDER            CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 21, 5:21 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
521 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND GST     FORT MORGAN AIRPORT     40.33N 103.80W
06/21/2010  M62 MPH          MORGAN             CO   TRAINED SPOTTER

0443 PM     HAIL             6 S PROSPECT VALLEY     39.98N 104.41W
06/21/2010  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 21, 5:25 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTION...
NATIONAL WEATHER SERVICE DENVER CO
525 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             1 S RED ROCKS PARK      39.65N 105.20W
06/21/2010  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER
            THIS IS AN INVALID REPORT...PLEASE DISREGARD...

&&

BLOUIS
Local storm report, Jun 21, 5:35 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
535 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             1 S BRUSH               40.24N 103.63W
06/21/2010  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 21, 5:36 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
536 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             4 E BRUSH               40.26N 103.56W
06/21/2010  M1.50 INCH       MORGAN             CO   AMATEUR RADIO

&&

BLOUIS

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:00 PM MDTTornado WarningBOUWashington30 min
Jun 21, 6:37 PM MDTAreal Flood AdvisoryBOUWashington83 min
Jun 21, 6:50 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick30 min
Jun 21, 10:03 PM MDTSpecial Weather StatementBOULogan42 min
Jun 21, 10:35 PM MDTSpecial Weather StatementBOUSedgwick55 min
Jun 22, 4:41 AM MDTRed Flag WarningBOUClear Creek, Douglas, Gilpin, Jefferson, Park16 hr

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.